MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS LEGEND PERFORATOR ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS LEGEND PERFORATOR ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number AD03
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001)
Date of Event 06/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report inconclusive.The ad03 and em100-a has been returned and are still pending their evaluation results.The device user manual warnings section includes instructions to check the device for damage before use.If damage is found, the device should not be used.We will continue to track and trend this complaint type.(b)(6) number: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a craniotomy procedure, a non-medtronic codman (integra) perforator was used with a medtronic em100-a and an ad03 and it was reported that it did not stop which caused meningeal bleeding.On follow-up, no further information can be provided regarding the event.
 
Additional Manufacturer Narrative
Report not confirmed for ad03 ((b)(6)) and em100-a ((b)(6)).Evaluation could not reproduce the reported malfunction of continues to run.It was also noted that no anomalies were found.For the ad03 ((b)(6)), evaluation could not reproduce the reported malfunction of continues to run.However, it was noted that there were worn/contaminated components including the bearings, retainer ring and needle bearing.This finding may have contributed to the user¿s experience.It was also noted that the device runs a little bit rough and the laser markings were faded.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
LEGEND PERFORATOR ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key10434306
Report Number1625507-2020-00132
Device Sequence Number2828458
Product Code HBB
UDI-Device Identifier00763000084707
UDI-Public00763000084707
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAD03
Device Catalogue NumberAD03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AD03( S/N:(B)(4),EM100-A (S/N:(B)(6),CODMAN
Outcome Attributed to Adverse Event Other;